| Catalog Number |
217863173 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/05/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Der states that all pieces were retrieved and being returned.These instruments are used at (b)(6) medical center but occasionally used at other hospitals.The rp impactor broke in half while the surgeon was impacting the mbt tray.The hudson adaptor and the reamers are stripped and being returned as well.The surgeon noticed that with each reamer it would not grasp while reaming the bone.The reamers have been used for 40 plus surgeries.The hudson adaptor has been used at least seven times.The rp tray impactor has also been used on 40 plus surgeries.No surgical delay.
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: functional testing of the returned device confirmed the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.